# SDR C1HA200288005

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT FOR NR 4 SLAT OUTBOARD TRACK IS CRACKED IN FIXED LEADING EDGE.   STOP, DRILLED CRACK, REPAIRED.
